# SDR DALA2019042952720

- Difficulty date: April 24, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 68,540 hours, 26,420 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANDLE FOR FOR DOOR R1 WILL NOT MOVE ALL THE WAY TO THE DISARM POSITION HANDLE STAYS MID WAY THROUGH TRAVEL.  LOWER DOOR SEAL CAUGHT IN GIRT BAR MECHANISM CLEARED SEAL OUT OF THE WAY, DOOR ARMS/DISARMS NORMAL.
